


default search action
BibTeX record journals/amc/ChenWL16
@article{DBLP:journals/amc/ChenWL16, author = {Hongwei Chen and Bo Wu and Jianquan Lu}, title = {A minimum-time control for Boolean control networks with impulsive disturbances}, journal = {Appl. Math. Comput.}, volume = {273}, pages = {477--483}, year = {2016}, url = {https://doi.org/10.1016/j.amc.2015.09.075}, doi = {10.1016/J.AMC.2015.09.075}, timestamp = {Mon, 03 Mar 2025 21:26:47 +0100}, biburl = {https://dblp.org/rec/journals/amc/ChenWL16.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.